Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 87592, 12 pages
http://dx.doi.org/10.1155/2007/87592
Research Article

Symmetry Conditions on the Coincidence of Some Notions of Quasi-Uniform Completeness

Department of Economics, University of Ioannina, Ioannina 45110, Greece

Received 6 February 2007; Accepted 26 June 2007

Academic Editor: Etienne E. Kerre

Copyright © 2007 Athanasios Andrikopoulos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Doitchinov, “A concept of completeness of quasi-uniform spaces,” Topology and Its Applications, vol. 38, no. 3, pp. 205–217, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. F. Lindgren and P. Fletcher, “A construction of the pair completion of a quasi-uniform space,” Canadian Mathematical Bulletin, vol. 21, no. 1, pp. 53–59, 1978. View at Zentralblatt MATH · View at MathSciNet
  3. P. Fletcher and W. F. Lindgren, Quasi-Uniform Spaces, vol. 77 of Lecture Notes in Pure and Applied Maths, Marcel Dekker, New York, NY, USA, 1978.
  4. N. Bourbaki, Elements of Mathematics: General Topology—Part 1, Addison-Wesley, Reading, Mass, USA, 1966. View at Zentralblatt MATH · View at MathSciNet
  5. Á. Császár, “Fondements de la Topologie Générale,” Akadémiai Kiadó, Budapest, Hungary, 1960. View at Zentralblatt MATH · View at MathSciNet
  6. Á. Csaszár, Foundations of General Topology, Pergamon Press, Oxford, UK, 1963. View at MathSciNet
  7. J. Deák, “On the coincidence of some notions of quasi-uniform completeness defined by filter pairs,” Studia Scientiarum Mathematicarum Hungarica, vol. 26, no. 4, pp. 411–413, 1991. View at Zentralblatt MATH · View at MathSciNet
  8. S. Romaguera and M. A. Sánchez-Granero, “Completions and compactifications of quasi-uniform spaces,” Topology and Its Applications, vol. 123, no. 2, pp. 363–382, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. Alemany and S. Romaguera, “On half-completion and bicompletion of quasi-metric spaces,” Commentationes Mathematicae Universitatis Carolinae, vol. 37, no. 4, pp. 749–756, 1996. View at Zentralblatt MATH · View at MathSciNet
  10. A. Andrikopoulos, “A larger class than the Deák one for the coincidence of some notions of quasi-uniform completeness using pairs of filters,” Studia Scientiarum Mathematicarum Hungarica, vol. 41, no. 4, pp. 431–436, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Fletcher and W. Hunsaker, “Completeness using pairs of filters,” Topology and Its Applications, vol. 44, no. 1–3, pp. 149–155, 1992. View at Zentralblatt MATH · View at MathSciNet
  12. J. L. Kelley, “General Topology,” D. Van Nostrand, New York, NY, USA, 1955. View at Zentralblatt MATH · View at MathSciNet
  13. A. Andrikopoulos, “Completeness in quasi-uniform spaces,” Acta Mathematica Hungarica, vol. 105, no. 1-2, pp. 151–173, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet